# SDR ASAA2016031215871

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,659 hours, 10,351 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 2643
- Condition: Failed
- Location: Fuel Qty
- Part time: 48,550 hours, 15,603 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER ADVISES UNABLE TO FUEL ACFT.  TANK 2 GAUGE AT SINGLE POINT PANEL A BLANK, TANK 2 INDICATION IN FLIGHT DECK NORMAL.  ACFT GROUNDED.  R & R 2 REFUEL QUANTITY INDICATORS IAW AMM 28-41-61, OPS CHECK GOOD.
